# SDR DALA2016112209108

- Difficulty date: April 9, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 57,341 hours, 26,118 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION SPOTS FOUND ON THE INBD FLANGE OF FRAME 20 RT.  REPAIRED IAW ER/A.
